# SDR SWIA202300315006

- Difficulty date: January 26, 2023
- Submitted: March 15, 2023
- Operation: Air carrier
- Aircraft: N973SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7949
- Aircraft time: 44,304 hours, 37,702 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AFT LOWER WING PLANK HAS CHAFING DAMAGE RBL45 WHERE 193AB IS INSTALLED      (C-CHECK RO 3/11/2023)    REPAIRED CHAFING DAMAGE ON THE R/H, AFT LOWER WING PLANK AT RBL 45, COMMON TO PANEL 193AB (ZONE A**) REF GENERIC REO 601R-57-21-880 REV-D, DATED 2017/03/06. COMPLIED WITH ALL STEPS. COMPLIED WITH 51-900-1003-SKY(CL600-2B19) STRUCTURAL MAJOR REPAIR ("RII"). SEE CONTINUATION FOR DETAILS.
